# SDR CA091223003

- Difficulty date: December 18, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Lear 55LEAR
- Aircraft time: 7,557 hours
- Engine: Garrtt TFE7313
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 28260461
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSP OF LOWER WING SURFACE FUEL WAS NOTED LEAKING FOR THE LWR WING AND THE OTBD FUEL VENT. FURTHER INSP IDENTIFIED 2 CRACKS AROUND THE PARAMETER OF THE INSP PANEL WHERE THE FUEL VENT HSG WAS ATTACHED TO THE OUTER PANEL.  ACFT WAS DEFUELED, PANEL REPLACED AND LEAKED CHECK CARRIED OUT. OPPOSITE WING FUEL VENT PANEL ALSO INSPECTED AND NO DEFECTS NOTED AT TIME OF INSPECTION.
